Mathematical models for dispersive electromagnetic waves: An overview - Archive ouverte HAL Access content directly
Journal Articles Computers & Mathematics with Applications Year : 2017

Mathematical models for dispersive electromagnetic waves: An overview

Abstract

In this work, we investigate mathematical models for electromagnetic wave propagation in dispersive isotropic media. We emphasize the link between physical requirements and mathematical properties of the models. A particular attention is devoted to the notion of non-dissipativity and passivity. We consider successively the case of so-called local media and general passive media. The models are studied through energy techniques, spectral theory and dispersion analysis of plane waves. For making the article self-contained, we provide in appendix some useful mathematical background.
Fichier principal
Vignette du fichier
1703.05178.pdf (2.38 Mo) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01647185 , version 1 (24-11-2017)

Identifiers

Cite

Maxence Cassier, Patrick Joly, Maryna Kachanovska. Mathematical models for dispersive electromagnetic waves: An overview. Computers & Mathematics with Applications, 2017, 74 (11), pp.2792-2830. ⟨10.1016/j.camwa.2017.07.025⟩. ⟨hal-01647185⟩
441 View
827 Download

Altmetric

Share

Gmail Facebook X LinkedIn More